О сходимости одного предельного процесса в теории потенциала
Matematiceskij sbornik (1956)
- Volume: 80, Issue: 2, page 167-182
- ISSN: 0368-8666
Access Full Article
topHow to cite
topСухаревский, И.В.. "О сходимости одного предельного процесса в теории потенциала." Matematiceskij sbornik 80.2 (1956): 167-182. <http://eudml.org/doc/65819>.
@article{Сухаревский1956,
author = {Сухаревский, И.В.},
journal = {Matematiceskij sbornik},
keywords = {partial differential equations},
language = {rus},
number = {2},
pages = {167-182},
publisher = {Tipogr. Lissnera i Sobko},
title = {О сходимости одного предельного процесса в теории потенциала},
url = {http://eudml.org/doc/65819},
volume = {80},
year = {1956},
}
TY - JOUR
AU - Сухаревский, И.В.
TI - О сходимости одного предельного процесса в теории потенциала
JO - Matematiceskij sbornik
PY - 1956
PB - Tipogr. Lissnera i Sobko
VL - 80
IS - 2
SP - 167
EP - 182
LA - rus
KW - partial differential equations
UR - http://eudml.org/doc/65819
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.